# SDR CALA2017051901491

- Difficulty date: May 19, 2017
- Submitted: May 20, 2017
- Operation: Air carrier
- Aircraft: N38417
- Make and model: Boeing 737924ER
- Aircraft serial: 31665
- Aircraft time: 30,181 hours, 10,365 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 5A33077
- Part serial: 9007
- Condition: Unserviceable
- Location: L1 Door
- Part time: 12,086 hours, 4,073 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE PRESS GAUGE OUT OF RED BAND. R&R L1 DOOR SLIDE PACK PER AMM 25-66-01-400-803.
